Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Blacksburg, VA

March 27, 2017Surry County, North Carolina

NWS Blacksburg, VA issued this severe thunderstorm warning at Mar 27, 2017, 6:35 PM EDT for Surry County, North Carolina. It was in force for 40 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 6:35 PM EDT (22:35 UTC)
Expired
Mar 27, 2017, 7:15 PM EDT
In force
40 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Surry County, NC

The radar

The Roanoke radar (KFCX), 86 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 6:54 PM EDTHAIL 0.252 W Dobson, NCENOUGH TO COVER THE WHOLE DECK
Mar 27, 6:54 PM EDTHAIL 0.5Dobson, NCVIA TWITTER
Mar 27, 7:04 PM EDTHAIL 16 Ne Dobson, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

929 
WUUS51 KRNK 272235
SVRRNK
NCC171-272315-
/O.NEW.KRNK.SV.W.0014.170327T2235Z-170327T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
635 PM EDT MON MAR 27 2017

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Central Surry County in northwestern North Carolina...

* Until 715 PM EDT

* At 635 PM EDT, a severe thunderstorm was located near Roaring Gap,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mount Airy...
  Dobson...
  Mountain Park...
  Bottom...
  and Pine Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3634 8090 3636 8091 3637 8093 3638 8094
      3640 8097 3642 8096 3645 8098 3647 8095
      3656 8072 3656 8069 3640 8053 3633 8087
TIME...MOT...LOC 2235Z 244DEG 20KT 3641 8092 

HAIL...1.25IN
WIND...60MPH
 
$$

DS
3 follow-up statements
992 
WWUS51 KRNK 272250
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
650 PM EDT MON MAR 27 2017

NCC171-272315-
/O.CON.KRNK.SV.W.0014.000000T0000Z-170327T2315Z/
Surry NC-
650 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN SURRY COUNTY...

At 650 PM EDT, severe thunderstorms were located along a line
extending from Pine Ridge to near Dobson, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mount Airy...
Dobson...
Bottom...
Pine Ridge...
and Toast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3642 8083 3649 8089 3656 8072 3656 8069
      3640 8053 3634 8081
TIME...MOT...LOC 2250Z 258DEG 33KT 3650 8074 3636 8078 

HAIL...1.25IN
WIND...60MPH
 
$$

DS
051 
WWUS51 KRNK 272301
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
701 PM EDT MON MAR 27 2017

NCC171-272315-
/O.CON.KRNK.SV.W.0014.000000T0000Z-170327T2315Z/
Surry NC-
701 PM EDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN SURRY COUNTY...

At 701 PM EDT, severe thunderstorms were located along a line
extending from Toast to Dobson, moving east at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Mount Airy...
Dobson...
Pine Ridge...
White Plains...
and Ararat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3647 8072 3654 8078 3656 8072 3656 8069
      3640 8053 3635 8076
TIME...MOT...LOC 2301Z 249DEG 23KT 3651 8065 3639 8070 

HAIL...1.75IN
WIND...60MPH
 
$$

DS
044 
WWUS51 KRNK 272316
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
716 PM EDT MON MAR 27 2017

NCC171-272325-
/O.EXP.KRNK.SV.W.0014.000000T0000Z-170327T2315Z/
Surry NC-
716 PM EDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SURRY COUNTY HAS 
EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

Remember, a Severe Thunderstorm Warning still remains in effect for
additional portions of northeastern Surry County until 800 PM EDT.

LAT...LON 3647 8072 3654 8078 3656 8072 3656 8069
      3640 8053 3635 8076
TIME...MOT...LOC 2315Z 244DEG 20KT 3654 8057 3642 8062 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:50 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Mar 27, 3:50 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
350 PM EDT Mon Mar 27 2017

.SYNOPSIS...
Moist southerly flow will continue tonight into Tuesday, with
several rounds of showers and thunderstorms possible. Low
pressure in the Ohio Valley with a trailing cold front will lift
eastward tonight into Tuesday. This cold front will approach
us tonight and move east through the area Tuesday into Tuesday
night. Behind the front, drier air will arrive for midweek.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 350 PM EDT Monday...

Isolated to scattered convection developing ahead of the cold front
this afternoon in the warm and unstable air. This convection is
developing ahead of a lead shortwave moving ahead of an upper trough.
The convective outlook for Day 1 places the marginal risk of severe
weather to our west with the best instability and dynamics. Highres
models like the HRRR and ARW showed isolated convection developing
this afternoon into tonight, especially along the southern Blue
ridge. Models enhance lift and low level convergence across the
Blue Ridge into the foothills after midnight into the overnight
as the front approach the Appalachians. Low temperatures
tonight will range from the upper 40s in the mountains to near
60 degrees in the Piedmont.

A strong cold front will move across our region Tuesday into Tuesday
night. Scattered showers and Thunderstorms will develop ahead
and along this boundary. The SWODY2 has placed eastern portions
of CWA in a marginal risk for Tuesday. The timing of the
shortwave on Tuesday with a favorable area of forcing for ascent
moving across eastern portions during the afternoon during peak
heating. The shortwave should move offshore around 29/00Z. The
strongest storms could produce hail and locally damaging wind
gusts. High temperatures Tuesday will vary from the upper 50s
in the mountains to the mid 70s in the Piedmont.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
As of 349 PM EDT Monday...

A cold front will move across the region Tuesday night with showers
exiting the piedmont during the evening. Some low level moisture may
squeeze out a few showers along western slopes overnight as the
theta-E boundary tracks south across the mountains. There is not
much cold air air behind this front, so any precipitation along
western slopes or across the mountains will be liquid and not frozen.

High pressure will move south out of Canada Wednesday, then wedge
down the east coast Wednesday night into Thursday. This wedge will
initial be dry and mostly clear Wednesday. Wednesday afternoon
temperatures will warm into the 60s west to 70s east. A strong area
of low pressure will track out of the Rockies Wednesday then across
the Midwest Thursday night. This system will throw warm moist air
over the wedge, increasing clouds and eventually the chance for
rain/drizzle. Saturation of the environment should not occur until
late Wednesday night into Thursday morning. Isentropic lift
increases during the day Thursday. With this in mind, we have
delayed the onset of stratiform rain/drizzle until late Thursday
morning and moreso along eastern slopes of the North Carolina High
Country and Grayson Highlands. The combination of rain falling into
a linger wedge will produce cool temperatures with highs in the 50s
areawide Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
As of 349 PM EDT Monday...

A strong area on low pressure will track from the Midwest to the
south-central Appalachian mountains Thursday night into Friday. This
low will erode the wedge of cooler air that moved into the region
Wednesday. Dynamics from this low and with a retreating wedge
boundary, there is the possibility strong storms could develop across
the region Friday into Friday evening. However, timing is everything
with this event. Currently, models have dynamics and retreating
wedge environment occuring during the morning, which lowers the
threat for severe weather. If this event occurs later in the day,
then the threat for severe weather will increase. With an eroding
wedge, temperatures will increase Thursday night and into the day
Friday. Lows Thursday night will occur around midnight (upper 40s),
then rise into the low to mid 60s Friday afternoon.

This low pressure system and associated showers will exit the mid
Atlantic coast Friday night. Dry high pressure and near normal
temperatures will follow for the weekend.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
As of 300 PM EDT Monday...

East to southeast flow will push moisture into our region this
afternoon into Tuesday. SCT to BKN MVFR clouds will continue
this afternoon into tonight. Ceiling will hold in many areas
with some breaks in the clouds from time to time. Showers
and thunderstorms will be isolated to scattered over the
mountains this afternoon into tonight. Better rain threat later
tonight ahead of the front, with cigs dropping to mvfr (ISOLD
IFR) towards 12z Tuesday in most areas.

Dominant wind flow into Tuesday will be from a southerly
direction.

Extended Aviation Discussion...

Front moves in the mountains after 12z Tuesday with best threat of
showers/some thunder and sub-VFR in the 09z-18z Tuesday time frame.
Cold front exits the Piedmont by 00z Wednesday with lingering sub-
VFR cigs in BLF/LWB with VFR in the EAst.

High pressure builds in from the north Wednesday into Thursday with
next storm system moving in the MS Valley. A threat for Sub-VFR cigs
appears likely as the high wedges southwest Wed night into Thursday
for most sites. Better chances of rain Thursday night into
Friday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...KK
NEAR TERM...KK
SHORT TERM...RCS
LONG TERM...RCS
AVIATION...RAH/WP
Hazardous weather outlook, Mar 27, 3:42 PM EDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
342 PM EDT Mon Mar 27 2017

NCZ001>003-018>020-VAZ007-009>020-022>024-032>035-WVZ042>044-507-508-
281945-
Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland-
Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
342 PM EDT Mon Mar 27 2017

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

A few strong storms are possible across the mountains into this
evening. Storms could produce small hail and gusty winds.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ004>006-VAZ043>047-058-059-281945-
Stokes-Rockingham-Caswell-Henry-Pittsylvania-Campbell-Appomattox-
Buckingham-Halifax-Charlotte-
342 PM EDT Mon Mar 27 2017

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms Tuesday afternoon could become strong to severe. An
isolated threat of large hail and damaging winds exist in the
afternoon and evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

RCS

In the hours before

Special weather statement, Mar 27, 4:54 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
454 PM EDT MON MAR 27 2017

NCZ001-018-019-272200-
Ashe-Wilkes-Watauga-
454 PM EDT MON MAR 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
WEST CENTRAL WILKES...SOUTHEASTERN WATAUGA AND SOUTH CENTRAL ASHE
COUNTIES...

At 453 PM EDT, radar indicated scattered strong thunderstorms
located along a line extending from Cascade Falls to near Foscoe.
Movement was east at 15 mph.

Pea size hail is possible with a few of these storms. Brief, locally
heavy rain is also expected.

Locations impacted include...
Boone...
Blowing Rock...
Wilbar...
Deep Gap...
and Blowing Rock In Caldwell County.

LAT...LON 3629 8149 3632 8118 3611 8153 3612 8155
      3612 8167 3611 8181
TIME...MOT...LOC 2053Z 252DEG 13KT 3624 8148 3613 8174

DS
Special weather statement, Mar 27, 5:35 PM EDT, 1 hour before
Special Weather Statement
National Weather Service BLACKSBURG VA
535 PM EDT MON MAR 27 2017

NCZ003-272200-
Surry-
535 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN SURRY COUNTY...

At 534 PM EDT, a strong thunderstorm was located over White Plains,
moving northeast at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm. Brief, locally heavy rain is also expected.

Locations impacted include...
Mount Airy...
Flat Rock...
White Plains...
and Toast.

LAT...LON 3647 8073 3656 8057 3656 8053 3649 8049
      3643 8070
TIME...MOT...LOC 2134Z 244DEG 19KT 3647 8067

DS
Special weather statement, Mar 27, 5:43 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
543 PM EDT MON MAR 27 2017

NCZ002-003-272215-
Surry-Alleghany-
543 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN ALLEGHANY AND NORTHWESTERN SURRY COUNTIES IN
NORTHWESTERN NORTH CAROLINA...

At 542 PM EDT, a strong thunderstorm was located over Roaring Gap,
moving northeast at 20 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm. Locally heavy rain is also expected.

Locations impacted include...
Roaring Gap.

LAT...LON 3640 8105 3641 8104 3651 8088 3641 8078
      3637 8094 3638 8094 3640 8097 3639 8098
      3637 8098 3637 8101
TIME...MOT...LOC 2142Z 244DEG 18KT 3640 8100

DS
Special weather statement, Mar 27, 5:54 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
554 PM EDT MON MAR 27 2017

WVZ043-508-272230-
Western Greenbrier-Summers-
554 PM EDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN GREENBRIER AND NORTHEASTERN SUMMERS COUNTIES...

At 554 PM EDT, a strong thunderstorm was located near Elton, moving
east at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm. Locally heavy rain is also expected with this storm.

Locations impacted include...
Lawn...
Elton...
Meadow Bluff...
and Meadow Bridge.

LAT...LON 3783 8064 3777 8067 3783 8092 3787 8081
      3787 8075 3792 8079 3795 8063
TIME...MOT...LOC 2154Z 269DEG 23KT 3786 8089

DS
Special weather statement, Mar 27, 6:01 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
601 PM EDT MON MAR 27 2017

NCZ002-019-272230-
Wilkes-Alleghany-
601 PM EDT MON MAR 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
SOUTHEASTERN ALLEGHANY AND NORTHEASTERN WILKES COUNTIES IN
NORTHWESTERN NORTH CAROLINA...

At 601 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Stone Mountain State Park to near Millers
Creek. Movement was east at 20 mph.

Pea size hail is possible with these storms.

Locations impacted include...
Traphill...
Hays...
Roaring Gap...
Stone Mountain State Park...
and Abshers.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3643 8111 3644 8097 3642 8096 3641 8096
      3640 8097 3639 8096 3624 8108 3621 8129
TIME...MOT...LOC 2201Z 252DEG 16KT 3640 8109 3624 8124

DS
Special weather statement, Mar 27, 6:31 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
631 PM EDT MON MAR 27 2017

NCZ003-019-020-272300-
Surry-Yadkin-Wilkes-
631 PM EDT MON MAR 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
WESTERN SURRY...NORTHEASTERN WILKES AND NORTHWESTERN YADKIN
COUNTIES...

At 630 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Roaring Gap to Roaring River.
Movement was east at 30 mph.

Winds in excess of 40 mph and dime size hail are possible with
a few of these storms. Locally heavy rain is also expected.

Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Jonesville...
and Dobson.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3622 8102 3637 8099 3638 8098 3639 8098
      3641 8096 3642 8096 3644 8097 3645 8097
      3646 8096 3649 8065 3620 8072
TIME...MOT...LOC 2230Z 266DEG 26KT 3644 8094 3624 8099

DS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 4:51 PM EDTSpecial Weather StatementRNKSurry24 min
Mar 27, 4:54 PM EDTSpecial Weather StatementRNKWatauga66 min
Mar 27, 5:19 PM EDTSevere Thunderstorm WarningRNKAlleghany, Ashe, Wilkes41 min
Mar 27, 5:35 PM EDTSpecial Weather StatementRNKSurry25 min
Mar 27, 5:43 PM EDTSpecial Weather StatementRNKAlleghany32 min
Mar 27, 5:48 PM EDTAreal Flood AdvisoryRNKAlleghany, Wilkes4 hr
Mar 27, 6:01 PM EDTSpecial Weather StatementRNKWilkes29 min
Mar 27, 6:31 PM EDTSpecial Weather StatementRNKSurry29 min
Mar 27, 6:37 PM EDTSpecial Weather StatementRNKWilkes23 min
Mar 27, 7:09 PM EDTSevere Thunderstorm WarningRNKStokes, Surry51 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.